Bluelight

Thread: Sexual dysfuntion from drugs? Which one is the culprit?

Results 1 to 17 of 17
  1. Collapse Details
    Sexual dysfuntion from drugs? Which one is the culprit? 
    #1
    Bluelighter
    Join Date
    Mar 2012
    Location
    NE USA
    Posts
    1,949
    I recently went into detox to get clean of benzos and try to stay sober. I am still on Suboxone so not 100% sober. But, since going into the detox and through rehab I have been put on several new meds.

    At first I was just having minor issues with difficult ejaculation, but now I can barely maintain an erection and haven't been able to bust one in a probably 10 days if not more.

    The meds I am on is 8 mg of Suboxone - 15 mg of lexapro - 600 mg gabapentin tid.

    Now I have to assume this is the effects of the Lexapro as I was titrated up from 5 mg to 10 mg, then to 15 mg, over a 3 week period. I have been on that for now about 7 weeks. I have also been on the gabapentin at that dose for about the same amount of time. The Suboxone obviously doesn't help suxual function, but I have been on it for about 9 months straight and off and on it for years....it never caused much issues except if I had just taken my dose. Even then the Suboxone would not be too much an issue aside from possibly just not being able to ejaculate.

    So any help in what is causing this. I am guessing the SSRI and I have heard from a buddy he was on it and had the same problem. I feel the Lexapro is helping me but this shit is unacceptable, I can't even try to go after a girl right now because I would look like a fool if I got lucy with her. I could honestly live with difficult ejaculation, as long as it still was happening and I could maintain a strong erection. But, now things are really not cool and I need to know if I will have to stop these meds of if I should seek the help of some Viagra or Cialis?

    edit: sorry if this is more appropriate for healthy living or another sub, move it if you wish.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter
    Join Date
    Aug 2008
    Location
    belly of the beast, MA
    Posts
    4,283
    Stop looking at porn if you do, that said the Lexapro Suboxone and gabapentin could all cause problems.

    I've been on Suboxone and gapapentin and haven't had issues.

    The one drug (besides severe drunk dick) I COULD NOT perform on at all was DXM. I have been able to get it up on low-mid doses of other dissos but pretty much any DXM was a no go, and DXM acts as an ssri in addition to other effects.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Moderator
    New Member Introductions
    madness00's Avatar
    Join Date
    Aug 2018
    Location
    Boston, MA, USA
    Posts
    1,252
    I think it's the SSRI's, bro.

    There are atypical antidepressants that have the opposite side effect - i'd consult your psych about them.

    You also may get more help in the Mental Health sub-forum, but again, i think the answer is SSRI -> Atypical. I wouldn't go the Viagra route until you try to adjust your antidepressants.

    Good luck.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Moderator
    Sex Love & Relationships
    pofacedhoe's Avatar
    Join Date
    Mar 2008
    Location
    dreamsville
    Posts
    7,103
    ssri sexual dysfunction is a thing
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Ssri I take and have a new girl and it?s frustrating to say the least...moreso for her. I take other drugs/meds too so I?d assume it?s the combination.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Bluelighter
    Join Date
    Mar 2012
    Location
    NE USA
    Posts
    1,949
    Well it seems I can maintain an erection for some time. Not always but then there are times where I am good for a while, yet I just can't reach an orgasm. Fucking annoying as hell and it's causing me to have a crazy amount of pent up energy. I can't sit still and I feel mildly manic. I concur the SSRI has to be the issue because this started about 6 weeks after I started taking it and 3-4 weeks after I upped the dose to 15 mg. I think I like how it works, otherwise, what a pain in the fucking balls.
    As for taking an atypical AD, maybe but I take it for anxiety. I started the Lexapro while I was in detox kicking a massive clonazolam habit. Maybe I should go down on the Lexapro dose and see how that goes? I also have been taking way more Sub than normal because the damn detoxes made me take my Rx'd 12 mg/day, and I just went through my second stint in one in the past 2 months. And I was just getting the dose back down to my normal 6mg/day.
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Bluelighter
    Join Date
    Aug 2008
    Location
    belly of the beast, MA
    Posts
    4,283
    SSRIs made me feel insane and I can see why people bug the fuck out.

    I take Wellbutrin daily as an antidepressant and it seems to help me avoid stimulants (which I've had habits with.) Also supposed to INCREASE sex drive.
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Moderator
    Drugs in the Media
    noonoo's Avatar
    Join Date
    May 2009
    Posts
    2,620
    SSRI for me. Fuck it's made me not even chase relationships probably because that horniness in me just ain't there.

    Even now I only jack off maybe once every 2 weeks at best.

    The meth has now not helped either where as in the past it did.

    Ah well maybe it's just old age as am 33 now and not 23.
    Reply With Quote
     

  9. Collapse Details
     
    #9
    I wonder if there are any herbal sex enhancers, viagra, sex toy or anything that will help when on a ssri. I am in this same situation and panicking lol. Stimulants like Adderall and bud dont seem to help either.
    Reply With Quote
     

  10. Collapse Details
     
    #10
    Bluelighter
    Join Date
    Aug 2008
    Location
    belly of the beast, MA
    Posts
    4,283
    Do not take herbal dick pills on SSRIs most of them contain MAOI (namely yohimbe)
    Reply With Quote
     

  11. Collapse Details
     
    #11
    Moderator
    Drugs in the Media
    noonoo's Avatar
    Join Date
    May 2009
    Posts
    2,620
    Quote Originally Posted by Legally High View Post
    I wonder if there are any herbal sex enhancers, viagra, sex toy or anything that will help when on a ssri. I am in this same situation and panicking lol. Stimulants like Adderall and bud dont seem to help either.
    The problem is it gets worse as you take it over the years. Like the first few years were ok.

    Unfortunately I do not get horny much these days unless if I force myself to. Sometimes even wanking once every 2 weeks is a chore.

    Maybe it's me getting older as am 33 now and not a kid wanting to fuck everything that walks.
    Reply With Quote
     

  12. Collapse Details
     
    #12
    Moderator
    Basic Drug Discussion
    F.U.B.A.R.'s Avatar
    Join Date
    May 2010
    Location
    UK
    Posts
    12,160
    Quote Originally Posted by noonoo View Post
    SSRI for me. Fuck it's made me not even chase relationships probably because that horniness in me just ain't there.

    Even now I only jack off maybe once every 2 weeks at best.

    The meth has now not helped either where as in the past it did.

    Ah well maybe it's just old age as am 33 now and not 23.
    No, it's not old age - it's the fuckin drugs. I'm 53 and knocking one out on average 2 - 3 times a day atm - far more than I ever did as a yoof. Having said that, I do have 20 years of heroin induced sexlessness to catch up on...
    Reply With Quote
     

  13. Collapse Details
     
    #13
    Thx for the heads up if I do try I?ll start very small
    Reply With Quote
     

  14. Collapse Details
     
    #14
    Moderator
    Basic Drug Discussion
    F.U.B.A.R.'s Avatar
    Join Date
    May 2010
    Location
    UK
    Posts
    12,160
    Quote Originally Posted by Legally High View Post
    Thx for the heads up if I do try I?ll start very small
    You've got no choice with the size of your cock pal - or so I've heard...
    Reply With Quote
     

  15. Collapse Details
     
    #15
    Lol my gf says it big, I do wonder if she?s lieing though.
    Reply With Quote
     

  16. Collapse Details
     
    #16
    Moderator
    Australia & Asia Drug Discussion
    andyturbo's Avatar
    Join Date
    Dec 2006
    Location
    Melbourne - Does it best.
    Posts
    563
    Mate its the SSRI's FOR SURE. Im 29. From 22-28 i was on 4mg clonazepam, 10mg diazepam and 75mg Effexor daily and had no issues. Even with meth abuse.

    About a year ago my doc up'd the SSRI to 150mg and for the past year my sex drive has dropoed majorly. I rarely get turned on. Luckily when I need to I can still get it up fine- but ejaculating is SOOO hard. The woman loves it now, but it sucks bad when you cant bust after going at it for a decent timelegnth.
    Reply With Quote
     

  17. Collapse Details
     
    #17
    Moderator
    Sex, Love & Relationships
    llama112's Avatar
    Join Date
    Nov 2010
    Posts
    4,715
    Yeah I think that's a pretty typical side effect for SSRIs. After that I'd wonder about the suboxone but I don't know enough about it to say for sure. But gabapentin shouldn't make a huge difference (although there are always exceptions).
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •